# SDR AALA20110417JFK01

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 94,361 hours, 17,833 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 846802
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JFK - CREW REPORTED LEADING EDGE FLAP DISAGREE MESSAGE ON EICAS DURING FLAP EXTENTION.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
